MAUDE Adverse Event Report: PHILIPS INDIA LTD. VERADIUS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. VERADIUS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number VERADIUS UNITY
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the wireless foot switch stopped working.The system was in clinical use at the time of the reported event.No user or patient harm has been reported.To date, no further information was received.We are conservatively reporting this event as the investigation is ongoing.A follow up report will be submitted when further information is received.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, a planned treatment procedure was performed when the issue happened, and procedure was completed by using wired footswitch.A philips field service engineer (fse) inspected the system and confirmed the wireless footswitch stopped working.Fse confirmed that wi-fi indicator was in red, base station indicator was blinking in yellow and the battery indicator was in green, and the problem is with wireless connection loses intermittently.To resolve the issue, fse replaced the wireless footswitch.Intermittently the wireless connection between the base station and wireless footswitch is lost and the base station or footswitch remains in error mode.When the base station or footswitch is in error mode it blocks x-ray switching functions by means of the wireless footswitch.Other options like the wired footswitch or hand switch can still be used when available.Philips has initiated a medical device correction by providing customers with a medical device correction (z-2485-2023).The codes were updated based on the investigation outcome.
 
Additional Manufacturer Narrative
The event should not have been reported to fda.The event occurred after implementation of the correction 3003768277-2021/11/22-010-c, and thus the malfunction with the wireless footswitch would not cause or contribute to a serious injury because the system was equipped with a backup wired footswitch.Specifically, philips installed new firmware, confirmed that a back-up wired footswitch was installed with the system, inspected the wireless foot switch, and provided an updated instructions for use of the system detailing the appropriate instructions on charging and handling the wireless footswitch.Moreover, there was no report of harm.

Brand Name
VERADIUS
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key19534984
Report Number3003768277-2024-03326
Device Sequence Number8541125
Product Code OWB
UDI-Device Identifier00884838058194
UDI-Public00884838058194
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERADIUS UNITY
Device Catalogue Number718132
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer09/16/2024
09/24/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date09/17/2024
02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003768277-2021/11/22-01
Patient Sequence Number1
Patient SexUnknown